# SDR SWIA201642643

- Difficulty date: September 16, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 38,037 hours, 31,842 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO STRINGER 16R BETWEEN BS 409 - 409 + 32.  REMOVED AND REPLACED THE STRINGER IAW SRM.
